International Journal of Differential Equations

He's Variational Iteration Method for Solving Fractional Riccati Differential Equation

H. Jafari and H. Tajadodi

Full-text: Open access

Abstract

We will consider He's variational iteration method for solving fractional Riccati differential equation. This method is based on the use of Lagrange multipliers for identification of optimal value of a parameter in a functional. This technique provides a sequence of functions which converges to the exact solution of the problem. The present method performs extremely well in terms of efficiency and simplicity.

Article information

Source
Int. J. Differ. Equ., Volume 2010, Special Issue (2010), Article ID 764738, 8 pages.

Dates
Received: 10 August 2009
Accepted: 28 January 2010
First available in Project Euclid: 26 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.ijde/1485399867

Digital Object Identifier
doi:10.1155/2010/764738

Mathematical Reviews number (MathSciNet)
MR2607724

Zentralblatt MATH identifier
1207.34020

Citation

Jafari, H.; Tajadodi, H. He's Variational Iteration Method for Solving Fractional Riccati Differential Equation. Int. J. Differ. Equ. 2010, Special Issue (2010), Article ID 764738, 8 pages. doi:10.1155/2010/764738. https://projecteuclid.org/euclid.ijde/1485399867


Export citation

References

  • I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999.MR1658022
  • K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974.MR0361633
  • H. Jafari and V. Daftardar-Gejji, “Solving a system of nonlinear fractional differential equations using Adomian decomposition,” Journal of Computational and Applied Mathematics, vol. 196, no. 2, pp. 644–651, 2006.MR2249452
  • J. G. Lu and G. Chen, “A note on the fractional-order Chen system,” Chaos, Solitons & Fractals, vol. 27, no. 3, pp. 685–688, 2006.
  • J. He, “A new approach to nonlinear partial differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 2, no. 4, pp. 230–235, 1997.
  • J.-H. He, “Variational iteration method for autonomous ordinary differential systems,” Applied Mathematics and Computation, vol. 114, no. 2-3, pp. 115–123, 2000.MR1778658
  • J.-H. He, “Variational principles for some nonlinear partial differential equations with variable coefficients,” Chaos, Solitons & Fractals, vol. 19, no. 4, pp. 847–851, 2004.MR2009670
  • M. A. Abdou and A. A. Soliman, “New applications of variational iteration method,” Physica D, vol. 211, no. 1-2, pp. 1–8, 2005.MR2200437
  • S. Momani and S. Abuasad, “Application of He's variational iteration method to Helmholtz equation,” Chaos, Solitons & Fractals, vol. 27, no. 5, pp. 1119–1123, 2006.MR2164845
  • Z. M. Odibat and S. Momani, “Application of variational iteration method to nonlinear differential equations of fractional order,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 1, pp. 27–34, 2006.
  • S. Momani and Z. Odibat, “Numerical approach to differential equations of fractional order,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 96–110, 2007.MR2332951
  • J.-H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141–1199, 2006.MR2220565
  • H. Jafari, H. Hosseinzadeh, and E. Salehpoor, “A new approach to the gas dynamics equation: an application of the variational iteration method,” Applied Mathematical Sciences, vol. 2, no. 48, pp. 2397–2400, 2008.MR2443867
  • H. Jafari, A. Golbabai, E. Salehpoor, and Kh. Sayehvand, “Application of variational iteration method for Stefan problem,” Applied Mathematical Sciences, vol. 2, no. 60, pp. 3001–3004, 2008.MR2480456
  • H. Jafari and A. Alipoor, “A new method for calculating General Lagrange's multiplier in the variational iteration method,” Numerical Method for Partial Differential Equations, In press, 2010.
  • J. Cang, Y. Tan, H. Xu, and S.-J. Liao, “Series solutions of non-linear Riccati differential equations with fractional order,” Chaos, Solitons & Fractals, vol. 40, no. 1, pp. 1–9, 2009.MR2517912
  • S. Momani and N. Shawagfeh, “Decomposition method for solving fractional Riccati differential equations,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1083–1092, 2006.MR2282552
  • Z. Odibat and S. Momani, “Modified homotopy perturbation method: application to quadratic Riccati differential equation of fractional order,” Chaos, Solitons & Fractals, vol. 36, no. 1, pp. 167–174, 2008.MR2372056